×

Your Cart

Tension Headache Relief

Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

$7.99 Remove

Flat rate: $5.97

1200 ROUTE 22 East, suite 2000, BRIDGEWATER NJ 08807. Change address

$21.95

Safrel Extra Strength Pain Reliever PM and Sleep Aid (375 Tablets) | Acetaminophen 500 mg & Diphenhydramine HCl 25 mg | Fast Acting Relief for Headaches, Minor Aches | Non-Habit Forming | Value Pack

$12.99

Write a Review

Brand Safrel
Item Form Tablet
Product Benefits Fever Control, Headache Relief, Muscle Pain Relief, Sleep Aid
Active Ingredients Acetaminophen
Age Range (Description) Adult

About this item

  • ✅ ACTIVE INGRIDIENT: Safrel Pain Reliever PM Extra Strength contains Acetaminophen 500 mg and Diphenhydramine HCl 25 mg. This generic of Tylenol PM is a popular medicine choice that helps you as a pain reliever and fever reducer. It also has nighttime sleep aid ingredient to help you fall asleep fast and stay asleep longer.
  • ✅ EXTRA STRENGTH PAIN RELIVER and NIGHTTIME SLEEP AID: Our Extra Strength Pain Reliever PM contains Acetaminophen 500mg, it is perfect for helping to temporarily reduce fever and pain caused by common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. This non habit forming sleep aid and pain relief medication.
  • ✅ EASY TO SWALLOW: Safrel Pain Reliever PM Caplets comes as coated caplets to mask the taste and making it easier to swallow. Safrel Pain Reliever PM caplets are aspirin and caffeine free for use as an adult or children 12 years and over.
  • ✅ VALUE PACK SAVINGS: Did you know, with Safrel Pain Reliever PM Caplets comes in 375 count value pack and can save you significant amount of money with the same active ingredient as Tylenol PM Extra Strength Caplets.
  • ✅ 100% SATISFACTION GUARANTEE: Click Buy Now and get this Extra Strength Pain Reliever PM and Sleep Aid, Acetaminophen 500mg formula to enjoy your day free from fever and pain with sleep aid.

 

Product Description

Safrel Extra Strength Acetaminophen PM is manaufactured with 25mg of Diphenhydramine (generic sleep aid) to give you fast acting relief of everyday aches and pains while also helping you fall asleep and stay asleep longer. Why pay extra when you can get store brand at a bargain. Get your Safrel's Pain Reliever PM value pack of 375 count bottle.

Product details

  • Package Dimensions ‏ : ‎ 8.74 x 5.79 x 3.03 inches; 10.26 Ounces
  • Date First Available ‏ : ‎ April 4, 2021
  • Manufacturer ‏ : ‎ Safrel Pharmaceuticals
  • ASIN ‏ : ‎ B091P43R55
}

Fast Shipping

Delivered within 2-3 business days for a flat rate of $6.99 and free shipping over $59.

30-Day Money Back Gurantee

If you’re not satisfied, you can return the product anytime within 30 days.

Email us at info@safrel.com

Email us at info@safrel.com Email us at info@safrel.com Email us at info@safrel.com

Skeptics Speak

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.